# SDR DALA13002633213

- Difficulty date: January 17, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367202400600
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INPECTION, FOUND AFT CARGO FLOOR PANEL 151LF IS DAMAGED, 4.0" X 4.0".  FABRICATED NEW FLOOR PANEL IAW SRM 53-02-00, FIG 209.
